MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 7MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ZERO-P VA IMPLANT 7MM HEIGHT LORDOTIC-STERILE; INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Model Number 04.647.127S
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device malfunctioned intra-operatively and was not implanted / explanted complainant part is not expected to be returned for manufacturer review/investigation.Device history records review was conducted.The report indicates that the: part no.: 04.647.127s lot no.: 9512738 manufacturing location: (b)(4).Release to warehouse date: 12.Jun.2015 expiry date: 01.Jun.2025 no ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had original surgery on (b)(6) 2018, for a spine fusion treatment.Inter-operative, the (zero-p va) variable angle zero-profile anterior cervical interbody fusion implant came apart upon insertion.Upon inserting the zero p va implant, the peek and titanium components separated under normal insertion conditions.Both pieces were easily retrieved and the surgeon chose another implant that was available in the operating room.Surgery was completed successfully and the patient is reported in stable condition.The implant will not be returned.Due to this issue surgery was delayed.The reporter is not sure of the exact amount of minutes concerning the delay time.No fragments were generated during the procedure.No additional x-rays were needed.Concomitant devices: insertion device for the zero-p va (item number unknown, lot number unknown, quantity unknown) unknown spine screws(item number unknown, lot number unknown, quantity 2 each) this report is for one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
ZERO-P VA IMPLANT 7MM HEIGHT LORDOTIC-STERILE
Common Device Name
INTERVERTEBRAL FUSION DEVICE W/INTEGRATED FIXATION,CERVICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7373945
Report Number2939274-2018-51245
Device Sequence Number11130426
Product Code OVE
UDI-Device Identifier10705034750736
UDI-Public(01)10705034750736(17)250601(10)9512738
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K112068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2025
Device Model Number04.647.127S
Device Catalogue Number04.647.127S
Device Lot Number9512738
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1